# SDR SWIA200718808

- Difficulty date: October 21, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 20,271 hours, 15,939 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLT 2912 - FLOOR LEVEL EMERGENCY EXIT LIGHT NEAR PAX DOOR IS INOP.  SECURED PIN IN CONNECTOR OF EMERGENCY LIGHT IAW MM 33-51-00.
